# SDR MASA01046

- Difficulty date: May 24, 2001
- Submitted: November 9, 2001
- Operation: Air carrier
- Aircraft: N17337
- Make and model: Cndair CL6002B19
- Aircraft serial: 7337
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6534 - CMH - THE FLOOR LEVEL EMERGENCY LIGHTS PARTIALLY INOPERATIVE FROM ROW 9 AFT.  MAINTENANCE REPLACED ONE WIRE STRIP AND REPAIRED WIRES ON THE OTHER STRIP.  OP CHECKS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
